# SDR ASAA2017121522921

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,491 hours, 3,192 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD PRESSURIZATION CONTROL PANEL WILL NOT DIM REMAINS BRIGHT IN DARKENED COCKPIT.  ACFT GROUNDED. CYCLED C/B'S REF B737-900 FIM 21-31 TASK 803, SYS OPS CKS NORMAL.
